Stuttering Priapism Associated with Levetiracetam


Creative Commons License

Pekoz M. T. , BOZDEMİR H. , SATILMIŞ Ü. , ASLAN K.

EPILEPSI, vol.24, no.2, pp.75-77, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.14744/epilepsi.2017.14632
  • Title of Journal : EPILEPSI
  • Page Numbers: pp.75-77

Abstract

Priapism is defined as a prolonged and persistent, painful erection of the penis without sexual stimulation. There have been a few case report of priapism resulting from the use of sodium valproate and topiramate. In our case, a 15-year-old male patient with partial seizures was treated with levetiracetam 1000 mg/day. Stuttering priapism was reported in the first week of treatment, which improved with drug withdrawal. To the best of our knowledge, there is no case report of a similar complication with levetiracetam.